View Full Version : 5mg Zyprexa, 70mg Vyvanse, and 20 mg Adderall IR? Insomnia? Mania?


rainontheground
09-27-13, 05:16 AM
Anyone been on a combo like this? I'm currently diagnosed with adhd and anxiety, but evidence is pointing towards a mood disorder. I take the Zypreza, and Vyvanse in the morning, and I take an Adderal IR when the Vynanse is wearing out.

Interestingly enough the Zyprexa is helping me the most. Though I really think I need a higher dose. My mood is much more level. My psychologist thinks I have some mood piece going on, perhaps bipolar. I've been up for 30+ hours. I'm not mentally tired at all. I used to think that there was no way I was bipolar, but now I'm questioning if the Adderal boosters aren't sending me into a manic episode.

I feel scared because right now the only place I have to live is a extended stay hotel, so include that with my medical bills...... I can't afford to me manic.

I've been in an intensive outpatient therapy that's taught some really helpful DBT/CBT skills, but tomorrow's my last day, and I'm a nervous wreck because it seems there is a good chance I have bipolar, and am heading into a manic episode. I feel like I rapid cycle through moods , but I, sometimes, also have this overarching mood for a few weeks or days at a time.

Sometimes the moods seem like they compete in my head.

dvdnvwls
09-27-13, 05:29 AM
Insomnia and being somewhat-mania-like (but not a true mania, just a drug-induced thing), along with over-strong emotions, are classic symptoms of too much Vyvanse and Adderall. (As you know, they're nearly the same drug.) Of course it could be something else or a combination, but I would suspect them first. Whether you went for no more Adderall or whether you went for a smaller Vyvanse dose, would be up to you and your doctor.

rainontheground
09-27-13, 06:38 AM
That very well could be. I don't get agitated or manic on 70mg of Vyvanse, it just doesn't cover my whole day. I do get more agitated on Adderall but that's also in the evenings when I try not to take Zyprexa. I would think 20mg wouldn't make you agitated if you can handle 70mg of Vyvanse, but I'm sure everyone reacts differently to different drugs. I'd actually prefer to take some kind of IR adhd medication in the morning, and then taking a Vyvanse, because mornings are the roughest part of the day for me. I shall call my psychiatrists office and ask whether or not I could do that, and what steps I need to take from here. Thank you.

dvdnvwls
09-27-13, 06:54 AM
Adderall is indeed somewhat more likely to cause agitation than Vyvanse is, that's a good point. I wonder whether, if you took it first very early in the morning, and then took the Vyvanse when that was about to wear off, if it would be any better. There's some likelihood of the aggregate dose still causing the same problems though - if indeed that's where the problems were coming from in the first place.

Djumie
09-27-13, 10:41 AM
I take 100mg of zoloft, 100mg of modafinil and 60mg of vyvanse in the morning. At 11 pm I take 7,5mg of Abilify. The Abilify is what is making me feel good and productive, but it surely affect vyvanse effectiviness and then sometimes a brain fog. I think maybe ritalin or concerta is better with antipsychotics.